# SDR AU510002202

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G6D
- Propeller: Hartzl HCM2YR
- System (JASC): 3233 · Landing Gear Actuator
- Part: Plug
- Part number: A2176B
- Condition: Cracked
- Location: Nlg Actuator
- Part time: 867 hours
- Component: Landing Gear, Garkenyon
- Component part number: 97000A13067
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR END PLUG CRACKED IN AREA OF SPANNER FLATS. LOSS OF HYDRAULIC FLUID. (CASA NR 510002202)
